Volume 20, 2016
|Page(s)||572 - 589|
|Published online||21 December 2016|
Analysis of a splitting scheme for a class of random nonlinear partial differential equations∗
1 Institut Mathématique de Toulouse, 118 route de Narbonne, 31062 Toulouse, cedex, France.
2 Universitéde Lorraine, CNRS, Institut Elie Cartan de Lorraine, UMR 7502, Vandoeuvre-lès-Nancy, 54506, France.
Received: 4 May 2015
Revised: 11 March 2016
Accepted: 16 September 2016
In this paper, we consider a Lie splitting scheme for a nonlinear partial differential equation driven by a random time-dependent dispersion coefficient. Our main result is a uniform estimate of the error of the scheme when the time step goes to 0. Moreover, we prove that the scheme satisfies an asymptotic-preserving property. As an application, we study the order of convergence of the scheme when the dispersion coefficient approximates a (multi)fractional process.
Mathematics Subject Classification: 35Q55 / 65M15 / 60H15 / 60F17
Key words: Nonlinear partial differential equations / splitting / stochastic partial differential equations / asymptotic-Preserving schemes / fractional and multifractional processes
This work was partially supported by the French ANR grants MICROWAVE NT09460489 (http://microwave.math.cnrs.fr/) and BECASIM ANR-12-MONU-0007-02 (http://becasim.math.cnrs.fr/).
© EDP Sciences, SMAI, 2016
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.